# SDR AU000905

- Difficulty date: September 20, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: MS29513330
- Condition: Damaged
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE MAIN FUEL FEED PIPE COUPLING BACKUP WASHER PROTRUDING FROM COUPLING AND O-RING SEAL DAMAGED. FUEL LEAKING.
